Vol. 11, No. 2, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 275: 1
Vol. 274: 1  2
Vol. 273: 1  2
Vol. 272: 1  2
Vol. 271: 1  2
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the graph structure of convex polyhedra in n-space

Michel L. Balinski

Vol. 11 (1961), No. 2, 431–434
DOI: 10.2140/pjm.1961.11.431
Mathematical Subject Classification
Primary: 52.10
Secondary: 90.10
Milestones
Received: 13 June 1960
Published: 1 June 1961
Authors
Michel L. Balinski